# SDR UIEA200700343

- Difficulty date: September 5, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 80,646 hours, 16,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1980-2030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BS 1980-2030 DOOR LOWER SILL FLOOR WEB, CORRODED.  CORROSION REMOVED AND REPROTECTED AS PER SRM 51-10-01 AND SRM 51-10-02 WITHIN ALLOWABLE LIMIT AS PER SRM 53-10-01.
